Corrigendum to "Hyperbolic polynomial diffeomorphisms of C2. II: Hubbard trees" [Adv. Math. 220 (4) (2009) 985-1022]

    Research output: Contribution to journalComment/debatepeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)3850-3855
    Number of pages6
    JournalAdvances in Mathematics
    Volume226
    Issue number4
    DOIs
    Publication statusPublished - Mar 1 2011

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)

    Cite this